Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 92, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Formal solutions and a related equation for a class of fourth order differential equations of a hydrodynamic type
Rudolph E. Langer.
Trans. Amer. Math. Soc. 92 (1959), 371-410
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0109923
Spaces of functions with values in a Banach algebra
G. Philip Johnson.
Trans. Amer. Math. Soc. 92 (1959), 411-429
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107185
On automorphisms of Lie algebras of classical type
George B. Seligman.
Trans. Amer. Math. Soc. 92 (1959), 430-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0106965
Representation of modular lattices and of relation algebras
Bjarni Jónsson.
Trans. Amer. Math. Soc. 92 (1959), 449-464
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108459
A strong maximum modulus theorem for maximal function algebras
H. S. Bear.
Trans. Amer. Math. Soc. 92 (1959), 464-469
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0115106
Stability theory and adjoint operators for linear differential-difference equations
Richard Bellman and Kenneth L. Cooke.
Trans. Amer. Math. Soc. 92 (1959), 470-500
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107742
Interpolation in $H^{∞}$
D. J. Newman.
Trans. Amer. Math. Soc. 92 (1959), 501-507
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117350
A multiplicity theory for Boolean algebras of projections in Banach spaces
William G. Bade.
Trans. Amer. Math. Soc. 92 (1959), 508-530
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0108729
On the law of the iterated logarithm for uniformly bounded orthonormal systems
Mary Weiss.
Trans. Amer. Math. Soc. 92 (1959), 531-553
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0107117